Huber's theorem and some results in bispaces

  • Sushanta Kumar Mohanta West Bengal State University
  • Shilpa Patra West Bengal State University

Abstract

In this paper, we obtain a generalized version of Huber’s theorem in a suitable bispace and analyse some properties of the limit map of a sequence of continuous maps over such a bispace.

Metrics

Metrics Loading ...
Published
2020-02-28
How to Cite
Sushanta Kumar Mohanta, & Patra, S. (2020). Huber’s theorem and some results in bispaces. Journal of Advanced Studies in Topology, 10(2), 25-34. https://doi.org/10.20454/jast.2019.1595
Section
Original Articles